# SDR UPS08M52138

- Difficulty date: January 25, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 840-859
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN-MAIN DECK SEAT TRACK AT BS 840-BS 859 X=+27.5 (LT) FOUND CORROSION AS MARKED.  CORRODED SEAT TRACK FRAME EXISTING SECTION REMOVED PER SRM 51-33-01 V.2R.40.  HFEC INSP C/OUT IAW DACNDTSPM R.13 PART06.10.01.001 FOUND NO CRACK EVIDENT.  REPAIR SPLICES AND PLATES FAB PER SRM 53-70-00 V.1R.40 FIG 1.  HOLES PICK UP PER SRM 51-31-01V.2R.40. AND PROTECTED PER SRM 51-21-01V.2R.40.  SEAT TRACK INSTALLED PER SRM 51-33-01 V.2R.40. AND SRM 57-00-01 V.1R.40 FIG 1.
